# SDR 20001017SH030

- Difficulty date: September 1, 2000
- Submitted: October 17, 2000
- Operation: General aviation
- Aircraft: N6257P
- Make and model: Bell UH-1H
- Aircraft serial: 6308807
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Angle
- Part number: 2050307121
- Condition: Cracked
- Location: Tailboom Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACKED AT LEFT LOWER TAILBOOM MOUNT.  POSSIBLE CAUSE IS STRESS TORQUE OF TAILBOOM TO FUSELAGE.  (X)
